# SDR GTIA2019081534553

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 35,022 hours, 16,040 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG NOT UPLOCKED,  L/G SYS DISAGREE,  LG DOORS NOT CLOSED CAUTIONS AFTER GEAR SELECTED UP. AIR RETURN TO DEPARTURE.  R & R THE PROXIMITY SENSOR 25GA IAW AMM 32-31-73, FOUND BOTH SENSORS OUT OF LIMITS.  ADJUSTED AS REQUIRED IAW AMM 32-31-73 220-078.  LGCIU TEST OK,  PREFORMED NOSE GEAR EXTENTION AND RETRACTION TEST OPS CHECK OK IAW AMM 32-31-00
